Repositorio de producción científica de la Universidad de Sevilla

On the existence and multiplicity of positive solutions for some indefinite nonlinear eigenvalue problem

 

Advanced Search
 

Show simple item record

dc.creator Delgado Delgado, Manuel es
dc.creator Suárez Fernández, Antonio es
dc.date.accessioned 2016-04-21T07:06:21Z
dc.date.available 2016-04-21T07:06:21Z
dc.date.issued 2004-06
dc.identifier.citation Delgado Delgado, M. y Suárez Fernández, A. (2004). On the existence and multiplicity of positive solutions for some indefinite nonlinear eigenvalue problem. Proceedings of the American Mathematical Society, 132 (6), 1721-1728. es
dc.identifier.issn 0002-9939 es
dc.identifier.issn 1088-6826 es
dc.identifier.uri http://hdl.handle.net/11441/40211
dc.description.abstract This paper concerns with the existence, uniqueness and/or multiplicity, and stability of positive solutions of an indefinite weight elliptic problem with concave or convex nonlinearity. We use mainly bifurcation method to obtain our results. es
dc.description.sponsorship Ministerio de Ciencia y Tecnología es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher American Mathematical Society es
dc.relation.ispartof Proceedings of the American Mathematical Society, 132(6), 1721-1728 es
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.subject Indefinite weight elliptic problem es
dc.subject nonlinear eigenvalue problem es
dc.subject bifurcation method es
dc.title On the existence and multiplicity of positive solutions for some indefinite nonlinear eigenvalue problem es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/acceptedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico es
dc.relation.projectID BFM2000-0797 es
dc.relation.publisherversion http://dx.doi.org/10.1090/S0002-9939-04-07233-8
dc.identifier.doi 10.1090/S0002-9939-04-07233-8
idus.format.extent 8 p. es
dc.journaltitle Proceedings of the American Mathematical Society es
dc.publication.volumen 132 es
dc.publication.issue 6 es
dc.publication.initialPage 1721 es
dc.publication.endPage 1728 es
dc.identifier.idus https://idus.us.es/xmlui/handle/11441/40211
dc.contributor.funder Ministerio de Ciencia y Tecnología (MCYT). España
Size: 176.5Kb
Format: PDF

This item appears in the following Collection(s)

Show simple item record